Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 2, Number 1

All articles in this issue are freely accessible.

Submanifolds in hyper-Kähler geometry
Robert Bryant and Reese Harvey.
J. Amer. Math. Soc. 2 (1989), 1-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953169
$𝜂$-invariants and their adiabatic limits
Jean-Michel Bismut and Jeff Cheeger.
J. Amer. Math. Soc. 2 (1989), 33-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 966608
A proof of projective determinacy
Donald A. Martin and John R. Steel.
J. Amer. Math. Soc. 2 (1989), 71-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955605
A criterion for the absolute continuity of the harmonic measure associated with an elliptic operator
R. Fefferman.
J. Amer. Math. Soc. 2 (1989), 127-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955604
On the rigidity theorems of Witten
Raoul Bott and Clifford Taubes.
J. Amer. Math. Soc. 2 (1989), 137-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954493